| Model Number |
GC80 |
| Medical Device Problem Code |
Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Code |
Injury (2348)
| Date of Event |
05/23/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
System was fully verified to be in good working condition per manufacturing specifications by a respective field service engineer.The injury was due to not following the correct protocols and the system was functioning properly.The field service rep was not able to duplicate this issue.Field service inspected the system on site - checked pui key, remote controller, stand side key and collimator key.Also examined the wall stand foot pedal and found no issues.
Event or Problem Description
During an l-spine ferguson at the wall stand, a seated exam, the tube head did not stop and hit the patient's knee.